On introduit la notion de développement en fractions continues de Engel. Nous étudions notamment les propriétés ergodiques de ce développement et le lien avec celui introduit par F. Ryde monotonen, nicht-abnehmenden Kettenbruch.
In this paper the Engel continued fraction (ECF) expansion of any
@article{JTNB_2002__14_2_497_0, author = {Hartono, Yusuf and Kraaikamp, Cor and Schweiger, Fritz}, title = {Algebraic and ergodic properties of a new continued fraction algorithm with non-decreasing partial quotients}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {497--516}, publisher = {Universit\'e Bordeaux I}, volume = {14}, number = {2}, year = {2002}, mrnumber = {2040690}, zbl = {1067.11042}, language = {en}, url = {https://www.numdam.org/item/JTNB_2002__14_2_497_0/} }
TY - JOUR AU - Hartono, Yusuf AU - Kraaikamp, Cor AU - Schweiger, Fritz TI - Algebraic and ergodic properties of a new continued fraction algorithm with non-decreasing partial quotients JO - Journal de théorie des nombres de Bordeaux PY - 2002 SP - 497 EP - 516 VL - 14 IS - 2 PB - Université Bordeaux I UR - https://www.numdam.org/item/JTNB_2002__14_2_497_0/ LA - en ID - JTNB_2002__14_2_497_0 ER -
%0 Journal Article %A Hartono, Yusuf %A Kraaikamp, Cor %A Schweiger, Fritz %T Algebraic and ergodic properties of a new continued fraction algorithm with non-decreasing partial quotients %J Journal de théorie des nombres de Bordeaux %D 2002 %P 497-516 %V 14 %N 2 %I Université Bordeaux I %U https://www.numdam.org/item/JTNB_2002__14_2_497_0/ %G en %F JTNB_2002__14_2_497_0
Hartono, Yusuf; Kraaikamp, Cor; Schweiger, Fritz. Algebraic and ergodic properties of a new continued fraction algorithm with non-decreasing partial quotients. Journal de théorie des nombres de Bordeaux, Tome 14 (2002) no. 2, pp. 497-516. https://www.numdam.org/item/JTNB_2002__14_2_497_0/
[AF] The backward continued fraction map and geodesic flow. Ergodic Theory Dynam. Systems 4 (1984), no. 4, 487-492. MR 86h:58116 | MR | Zbl
, ,[B] Sur les développements unitaires normaux. C. R. Acad. Sci. Paris 225, (1947), 51. MR 9,292c | MR | Zbl
,[DK] The Mother of All Continued Fractions. Coll. Math. 84/85 (2000), 109-123. | MR | Zbl
, ,[ERS] On Engel's and Sylvester's series. Ann. Univ. Sci. Budapest. Etvs. Sect. Math. 1 (1958), 7-32. MR 21#1288 | MR | Zbl
, , ,[G] Representations of real numbers by infinite series. Lecture Notes in Mathematics 502, Springer-Verlag, Berlin-New York, 1976. MR 58#27873 | MR | Zbl
,[HL] Renormalization of algorithms in the probabilistic sense. New trends in probability and statistics, Vol. 4 (Palanga, 1996), 401-412, VSP, Utrecht, 1997. MR 2000c:11131 | MR | Zbl
, ,[K] A new class of continued fraction expansions. Acta Arith. 57 (1991), 1-39. MR 92a:11090 | MR | Zbl
,[K2K] Lüroth-type alternating series representations for real numbers. Acta Arith. 55 (1990), 311-322. MR 91i:11011 | MR | Zbl
, , ,[Leh] Semiregular continued fractions whose partial denominators are 1 or 2. Contemp. Math. 169 (1994), 407-410. MR 95e:11011 | MR | Zbl
,[L] Remarques sur un théorème de M. Émile Borel. C. R. Acad. Sci. Paris 225 (1947), 918-919. MR 9,292d | MR | Zbl
,[R] A new approach to the theory of Engel's series. Ann. Univ. Sci. Budapest. Etvs Sect. Math. 5 (1962), 25-32. MR 27#126 | MR | Zbl
,[Ry1] Eine neue Art monotoner Kettenbruchentwicklungen. Ark. Mat. 1 (1951), 319-339. MR 13,115c | MR | Zbl
,[Ry2] Sur les fractions continues monotones nondécroissantes périodiques. Ark. Mat. 1 (1951), 409-420. MR 13,115d | MR | Zbl
,[Si] Sur quelques algorithmes pour développer les nombres réels en séries. In: Oeuvres choisies Tome I, Warszawa 1974, 236-254. MR 54#2405 | MR
,[S1] Ergodische Theorie der Engelschen und Sylvesterschen Reihen. Czechoslovak Math. J. 20 (95) 1970, 243-245. MR 41#3712; Czechoslovak Math. J. 21 (96) 1971, 165. MR 43#2190 | MR | Zbl
,[S2] Metrische Ergebnisse über den Kotangensalgorithmus. Acta Arith. 26 (1975), 217-222. MR 51#10269 | MR | Zbl
,[S3] Ergodic theory of fibred systems and metric number theory. Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1995. MR 97h:11083 | MR | Zbl
,[T] σ-endliche invariante Masse für die Engelschen Reihen. Anz. Österreich. Akad. Wiss. Math.-Natur. Kl. 116 (1979), no. 2, 46-48. MR 80j:28028 | Zbl
,[V] Success epochs in Bernoulli trials (with applications in number theory). Mathematical Centre Tracts 42, Mathematisch Centrum, Amsterdam, 1972. MR 48#7331 | MR | Zbl
,